Actions, functors and the bar construction
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 26 (1985) no. 4, p. 329-338
@article{CTGDC_1985__26_4_329_0,
     author = {Elmendorf, A. D.},
     title = {Actions, functors and the bar construction},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {26},
     number = {4},
     year = {1985},
     pages = {329-338},
     zbl = {0589.18005},
     mrnumber = {816645},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1985__26_4_329_0}
}
Elmendorf, A. D. Actions, functors and the bar construction. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 26 (1985) no. 4, pp. 329-338. http://www.numdam.org/item/CTGDC_1985__26_4_329_0/

1 Booth, P.I., The section problem and the lifting problem, Math. Zeitsch. 121 (1971), 273-287. | MR 298657 | Zbl 0207.22203

2 Booth, P.I., The exponential law of maps II, Math. Zeitsch. 121 (1971), 311-319 | MR 298658 | Zbl 0207.22202

3 Booth, P.I., Heath, P.R. & Piccinini, R.A., Fibre preserving maps and functional spaces, Lecture Notes in Math. 673, Springer (1978), 158-167. | MR 517090 | Zbl 0399.55001

4 Elmendorf, A.D., Systems of fixed point sets, Trans. AMS 277 (1983), 275-284. | MR 690052 | Zbl 0521.57027

5 Johnstone, P.T., Topos Theory, Academic Press, 1977. | MR 470019 | Zbl 0368.18001

6 Lewis, L.G., Open maps, colimits, and a convenient category of fibre spaces, Topology & its Appl. 19 (1985), 75-89. | MR 786083 | Zbl 0559.18005

7 Maclane, S., Categories for the working mathematician, Graduate Texts in Math. 5, Springer 1971. | MR 354798 | Zbl 0232.18001

8 May, J.P., Classifying spaces and fibrations, Memoirs AMS 155 (1975). | MR 370579 | Zbl 0321.55033

9 Meyer, J.-P., Bar and cobar constructions, I, J. Pure and Appl. Algebra 33 (1984), 163-207. | MR 754954 | Zbl 0542.57036

10 Meyer, J.-P., Geometric realization in general categories, Preprint.

11 Meyer, J.-P., Mappings of bar constructions, Israel J. of Math. 48 (1984), 331-339. | MR 776313 | Zbl 0587.55013

12 Meyer, J.-P., Bar and cobar constructions, II, Preprint. | MR 866618 | Zbl 0625.57024